# SDR WWMA9800061

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT CAME ON, DISCHARGED THE NR 1 CARGO FIRE BOTTLE.  REPLACED THE NR 1 CARGO FIRE BOTTLE AND THE FWD AND AFT CARGO SMOKE DETECTORS.
